# SDR WRNA201100013

- Difficulty date: December 11, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N955AR
- Make and model: Doug MD-11F
- Aircraft serial: 48496
- Aircraft time: 62,394 hours, 16,467 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sense Line
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: J, A

## Discrepancy

SOON AFTER T/O, BLEED AIR 2 & PAC 2 OFF LEVEL 1 ALERTS WERE DISPLAYED.  PROCEEDED WITH FLT, NO FURTHER ISSUES. TEN MINUTES AFTER TOP OF CLIMB, BLEED AIR 3 TEMP WENT TO APPROX 260C & SHUT THE ASSOCIATED BLEED AIR 3 VALVE OFF.  LEVEL 1 BLEED AIR 3 OFF ALERT WAS DISPLAYED.  DECISION MADE TO RETURN TO AIRFIELD, APPROX 20K OF FUEL WAS DUMPED TO HAVE LANDING WT WITHIN LIMITS.  LANDING MADE, WITH NO SIGNIFICANT ISSUES.  MX TROUBLESHOOTING FOUND 6 SENSE LINES DAMAGED/BROKEN/LEAKING.  LINES REPLACED/REPAIRED.  NR 3 PRESS RELIEF VALVE REPLACED DUE TO BEING STUCK CLOSED, NR 3 FAN AIR VALVE REPLACED, AND REPLACED O/PRESS VALVE DUE TO BEING INOP.  RUN UP CHECK SATISFACTORY, A/C RETURNED TO SERVICE.
